HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :The behaviour of generalized denominator ideals in anti-integral extensions
Authors :ODA, Susumu
YOSHIDA, Ken-ichi
Issue Date :1997
Type Local :雑誌掲載論文
Publisher :Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3057
Citation :Mathematical Journal of Ibaraki University Vol.29 p.1 -7
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20110347.pdf669KbAdobe PDFView/Open